MAUDE Adverse Event Report: BIOTRONIK AG ORSIRO MISSION; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG ORSIRO MISSION; CORONARY DRUG-ELUTING STENT
Model Number 453976
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of a lesion with 70% stenosis degree in the at.During procedure the hypotube broke in the sheath.
 
Additional Manufacturer Narrative
Combination product: yes.
 
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the hypotube has fractured about 705 mm distal to the kink protector.The cross-section of the hypotube at the fracture sites is no longer circular but compressed into an ellipse.The polymer coating is plastically deformed.The hypotube is kinked close to the fracture sites.The findings indicate that the hypotube most probably fractured as a result of significant bending outside the patient's body.The stent itself shows no damage or irregularity.The crimped diameter of the stent complies with the specification.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no manufacturing or material related root cause could be determined.The most probable root cause for the reported event is related to the handling during the procedure.
 
Event or Problem Description

Brand Name
ORSIRO MISSION
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key23540644
Report Number8043892-2025-10311
Device Sequence Number9775415
Product Code NIQ
UDI-Device Identifier07640130456327
UDI-Public(01)07640130456327(17)260710(10)06243462
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2026
Device Model Number453976
Device Lot Number06243462
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown